The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (149 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 3, 2007, pp. 363–375
DOI: 10.4171/ZAA/1329

Published online: 2007-09-30

Asymptotically Almost Periodic and Almost Periodic Solutions for Partial Neutral Integrodifferential Equations

Hernán R. Henríquez[1], Eduardo Hernández M.[2] and José C. dos Santos[3]

(1) Universidad de Santiago de Chile, Chile
(2) Universidade de São Paulo, Brazil
(3) Universidade Federal de Alfenas, Brazil

In this paper we study the existence of \ap\ and \aap\ solutions for a class of partial neutral functional integro-differential equation with unbounded delay.

Keywords: Almost periodic solutions, integro-differential equations, neutral equations

Henríquez Hernán, Hernández M. Eduardo, dos Santos José: Asymptotically Almost Periodic and Almost Periodic Solutions for Partial Neutral Integrodifferential Equations. Z. Anal. Anwend. 26 (2007), 363-375. doi: 10.4171/ZAA/1329